Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Wiener's inversion theorem for a certain class of $^{*}$-algebras

Tom 137 / 2014

Tobias Blendek Colloquium Mathematicum 137 (2014), 103-116 MSC: Primary 46K05; Secondary 46K10, 43A25. DOI: 10.4064/cm137-1-7

Streszczenie

We generalize Wiener's inversion theorem for Fourier transforms on closed subsets of the dual group of a locally compact abelian group to cosets of ideals in a class of non-commutative $^*$-algebras having specified properties, which are all fulfilled in the case of the group algebra of any locally compact abelian group.

Autorzy

  • Tobias BlendekDepartment of Mathematics and Statistics
    Helmut Schmidt University Hamburg
    Holstenhofweg 85
    22043 Hamburg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek